Some integral inequalities of the Hadamardand Fejer-Hadamard type via generalized fractional integral operator

Authors

  • G. Farid Department of Mathematics, Government College Bhalwal, Sargodh

Abstract

In this paper, we give the Hadamard and the Fejer-Hadamard type integral inequalities for convex and relative convex functions by involving a generalization of the Riemann-Liouville fractional integral. Also, some connections with known results have been obtained.

Downloads

Published

2018-12-31

How to Cite

Farid, G. (2018). Some integral inequalities of the Hadamardand Fejer-Hadamard type via generalized fractional integral operator. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 9(2), 85-94. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/490

Issue

Section

Research Article